# SDR DXTA2022051962150

- Difficulty date: May 19, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 120
- Aircraft serial: 5605810
- Aircraft time: 11,998 hours, 9,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 99131
- Part serial: 1558
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHT WILL NOT ILLUMINATE USING THE EMERGENCY LIGHTS BATTERY. THEY DO WORK WITH MAIN DC POWER. // SIGNOFF// VERIFIED AFT EXIT SIGNS AT DIVIDER AND OVER LAVATORY DO NOT ILLUMINATE ON EMERGENCY POWER ALONE, ALSO NOTED EXTERIOR OVER-WING LIGHTS DO NOT ILLUMINATE EITHER. REMOVED AFT EMERGENCY BATTERY PN: 9913-1, SN:1558 IAW CESSNA560XL AMM CH: 33-50-01. TESTED BATTERY ON .BENCH REFERENCING CESSNA 560XL WDM CH:33-50-0 L FIGURE 03. WHEN MONITORING OUTPUT PINS 1, 2, & 4 AND SIMULATING LOSS OF POWER, FOUND THAT VOLTAGE WOULD DROP FROM ~9VDC TO ~5VDC IN UNDER 30SECONDS WITH NO LOAD DETERMINED BATTERY TO BE FAULTY. INSTALLED CUSTOMER SUPPLIED REFURBISHED EMERGENCY BATTERY PN:9913-1, SN: 2777 IAW CESSNA 560XL AMM CH: 33-50-01, AND ALLOWED BATTERY TO CHARGE ON GROUND POWER. OPS CHECK: GOOD REFERENCE FAA FORM8130-3, FORM TRACKING NO. 8TDFAOOO'I001001, WORK ORDER8TDFA DURING INSPECTION NOTED AFT R/H SEAT READING LIGHT DID NOT ILLUMINATE WITH SWITCH. FOUND CORROSION ON BULB MOUNTING SOCKET. REMOVED SOCKET ASSEMBLY AND VERIFIED BULB WAS GOOD ON THE BENCH, AND THAT THERE WAS A LACK OF CONTINUITY FROM TH~ CONNECTOR TO THE SOCKET. REMOVED CORROSION, VERIFIED CONTINUITY AND REINSTALLED LIGHT ASSEMBLY AND CONFIRMED PROPER OPERATION FROM SWITCH PANEL. WORK PERFORMED IA W CESSNA560XL AMM CH:33-20-02
